# SDR ARWA20030105

- Difficulty date: January 25, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 74,665 hours, 26,821 cycles
- Engine: Pwa JT3D7
- Engine time: 52,494 hours, 17,308 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 7755259519
- Part serial: NSN
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE PRECAUTIONARY SHUTDOWN DUE TO FLUCTUATING OIL PRESSURE AND INTERMITTENT PRESSURE WARNING LIGHT AT 1555Z WINDMILLING OIL PRESSURE 15-25 PSI.  INSPECTED NR 2 ENGINE, FOUND RIGID LINE BETWEEN MAIN OIL FILTER AND DIFFERENTIAL PRESSURE SWITCH DAMAGED (LEAKING).  REMOVED AND REPLACED RIGID LINE IAW DC8 MM 20-12-0 AND 79-20-6.  OPERATIONS CHECK NORMAL IAW MM 71-00.  NO LEAKS FOUND.  ALSO NR 2 ENGINE MAIN OIL FILTER WAS INSPECTED IAW DC8 MM 79-20-7; NO CONTAMINATION FOUND.
